Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Carbamazepine

Drug-induced hypersensitivity syndrome: case report

    • 12 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Aigner F, Aigner W, Hoppichler F, Luef G, Bonatti H.Carbamazepine hypersensitivity presenting as diarrhea, negative T-waves, fever and skin rash: a case report. Cases Journal 1: Online first [11 pages], No. 312, 14 Nov 2008. Available from: URL: http://ww.casesjournal.com - Austria

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Carbamazepine. React. Wkly. 1230, 11 (2008). https://doi.org/10.2165/00128415-200812300-00032

    Download citation

    Keywords

    • Carbamazepine
    • Methylprednisolone
    • Valproic Acid
    • Epileptic Seizure
    • Serum Potassium